# SDR 97ZZZX847

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6632J
- Make and model: Beech 76
- Aircraft serial: ME337
- System (JASC): 3210 · Main Landing Gear
- Part: A Frame
- Part number: 1058100197
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,476 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING LANDING GEAR 'A' FRAMES PER AD 91-14-14 AND SB 2361 REV 3, THE RIGHT AND LEFT 'A' FRAMES WERE REMOVED FROM THE AIRCRAFT FOR FURTHER INSPECTION.  A MAGNAFLUX INSPECTION OF THESE PARTS WAS PERFORMED AND THE 'A' FRAMES WERE FOUND CRACKED.  THE MAGNAFLUX INSPECTION IS NOT CALLED OUT FOR IN SB 2361, REV 3, BUT THE CRACKS THAT WERE FOUND DID NOT SHOW UP WITH THE DYE PENETRANT INSPECTION AS REQUIRED BY SB 2361, REV 3.  RECOMMEND REPLACING THE OLD STYLE 'A' FRAMES WITH THE NEW STYLE 'A' FRAMES AS LISTED IN SB 2361, REV 3.
